Communications in Mathematical Physics

Shift automorphisms in the Hénon mapping

R. Devaney and Z. Nitecki

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 67, Number 2 (1979), 137-146.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103905161

Mathematical Reviews number (MathSciNet)
MR0539548

Zentralblatt MATH identifier
0414.58028

Subjects
Primary: 58F15
Secondary: 58F13

Citation

Devaney, R.; Nitecki, Z. Shift automorphisms in the Hénon mapping. Comm. Math. Phys. 67 (1979), no. 2, 137--146. https://projecteuclid.org/euclid.cmp/1103905161


Export citation